# SDR DALA1019006310

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 87,302 hours, 10,663 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE UPPER DECK LT AND CTR EMERGENCY EXIT LIGHTS INOPERATIVE. MX REPLACED THE POWER SUPPLY AND BATTERY. OPS CHECK WAS GOOD.
